MathSciNet Relay Station
MathSciNet bibliographic data
MR1477654 06A07 (05C10 05C35 52B05)
Brightwell, Graham R.; Trotter, William T. The order dimension of planar maps. SIAM J. Discrete Math. 10 (1997), no. 4, 515–528.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement